MathSciNet Relay Station
MathSciNet bibliographic data
MR2217373 65N30 (65M12 76D07 76M10)
Bochev, Pavel B.; Dohrmann, Clark R.; Gunzburger, Max D. Stabilization of low-order mixed finite elements for the Stokes equations. SIAM J. Numer. Anal. 44 (2006), no. 1, 82–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement